Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is hives a side effect of rabeprazole?

Premium Questions

Dr. Seikhoo Bishnoi MD

I have been taking Prozac (80 mg) for 10 years and i suddenly have broken out in hives - could Prozac be doing this? ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Prabhakar C Koregol MD

) just for some minor issues with PVCs. After several months I got hives and some food sensitivity that is evidently a side effect, so I decided to stop. My cardiologist seemed to think this is a low... View answer

Answered by : Dr. Prabhakar C Koregol ( Cardiologist)
Dr. Saumya Mittal MD

, also I am suddenly having insomnia, stomach hurts as well. Is this a bad side effect? I have been ... and ask becauae I have been seen them numerouos times with my sudden allergy with on going hives,... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr. Rakhi Tayal MD

sir i am using lazine tab for the last 3 years for alergy,( hives )is there any side effect in long use ? ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.  Sujoy Khan MD

Hi, I've been diagnosed with Chronic Urticaria , i get Hives (red/white) on my palms and effects .../food mostly it happens, so i avoid all those, but i still get hive despite avoiding such food. I've... View answer

Answered by : Dr. Sujoy Khan ( Allergist and Immunologist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

I thought I had poison ivy. I was given prednisone about a week ago. It was drying up everything I had. To day I woke up with three welts on my arm. I thought they were insect bites. Now I see two more on my other arm. I... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Mohammed Taher Ali MD

hi I have been taking minocycline for 3 weeks now and I break into hives when I scratch my arms and am itch on hands and feet this is my 3 day with hives but I still taking minocycline cause its ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Hiren Hirpara MD

the dexamethasone and I have hives and itching all over? ... View answer

Answered by : Dr. Hiren Hirpara ( General & Family Physician)
Dr. Harshit Bhachech MD

for which it has caused me to break out in hives on my face and neck . Is this a side effect of the steroid ... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr.     B M Gupta MD

due to weight gain side effect experienced over last 9 months). What do YOU suggest for chronic hives ... on generic xyzal (5mg @ evening); today I ve seen no reduction in my hives--how long... View answer

Answered by : Dr. B M Gupta ( General & Family Physician)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi Bhavy Following are the side effects with Supradyne: Allergic reactions symptoms like hives, skin rashes, troubled breathing, swelling of the lips, mouth and the tongue, facial swelling stomach ache...

Dr. Pushpalatha Manjunatha MD

yes it is due to meclizine. other side effects are hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Less serious side effects may include: blurred vision; dry...

Dr. M. Vamsi Krishna MD

please stop the drug and visit ER